# SDR MASA2018071013401

- Difficulty date: July 10, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N86311
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000429
- Aircraft time: 9,140 hours, 5,347 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pin
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD AND DECLARED AN EMERGENCY DUE TO NR 2 ENG N1 VIBE IN CLIMB FLIGHT. MX REPLACED SOME WORN BLADE PINS AND PERFORMED A BLADE LUBE.
